June  2016, 9(3): 869-893. doi: 10.3934/dcdss.2016033

On nonlinear and quasiliniear elliptic functional differential equations

1. 

Central Economics and Mathematical Institute, Russian Academie of Science, Nakhimovskii pr. 47, Moscow, 117418, Russian Federation

Received  March 2015 Revised  October 2015 Published  April 2016

We consider nonlinear elliptic functional differential equations. The corresponding operator has the form of a product of nonlinear elliptic differential mapping and linear difference mapping. It were obtained sufficient conditions for solvability of the Dirichlet problem. A concrete example shows that a nonlinear differential--difference operator may not be strongly elliptic even if the nonlinear differential operator is strongly elliptic and the linear difference operator is positive definite. The analysis is based on the theory of pseudomonotone--type operators and linear theory of elliptic functional differential operators.
Citation: Olesya V. Solonukha. On nonlinear and quasiliniear elliptic functional differential equations. Discrete & Continuous Dynamical Systems - S, 2016, 9 (3) : 869-893. doi: 10.3934/dcdss.2016033
References:
[1]

H. Brésis, Équations et inéquations non linéaires dans les espaces vectoriels en dualitè,, Ann. Inst. Fourier (Grenoble), 18 (1968), 115. doi: 10.5802/aif.280. Google Scholar

[2]

F. E. Browder, Nonlinear elliptic boundary value problems and the generalized topological degree,, Bull. Amer. Math. Soc., 76 (1970), 999. doi: 10.1090/S0002-9904-1970-12530-7. Google Scholar

[3]

H. Gajewski, K. Gróger and K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen,, Mathematische Lehrbücher und Monographien, 38 (1974). Google Scholar

[4]

Yu. A. Dubinskii, Nonlinear elliptic and parabolic equations,, J. Sov. Math., 12 (1979), 475. doi: 10.1007/BF01089137. Google Scholar

[5]

P. Hartman and G. Stampacchia, On some nonlinear elliptic differential functional equations,, Acta Math. 115 (1966), 115 (1966), 271. doi: 10.1007/BF02392210. Google Scholar

[6]

M. A. Krasnoselskii, Topological Methods in the Theory of Nonlinear Integral Equations,, The Macmillan Co., (1964). Google Scholar

[7]

G. I. Laptev, The first boundary problem for second-order quasilinear elliptic equations with double degeneration,, Differential Equations, 30 (1994), 1057. Google Scholar

[8]

J.-L. Lions, Quelques Methodes de Resolution de Problemes Aux Limities Non Lineaires,, Dunod, (1969). Google Scholar

[9]

S. I. Pokhozhaev, Solvability of nonlinear equations with odd operators,, Funkcional. Anal. i Prilo\v zen, 1 (1967), 66. Google Scholar

[10]

A. V. Razgulin, Rotational multi-petal waves in optical systems with 2-D feedback,, Chaos in Optics. Proc. SPIE, 2039 (1993), 342. Google Scholar

[11]

I. V. Skrypnik, Nonlinear elliptic and parabolic equations,, J. Sov. Math., 12 (1979), 555. Google Scholar

[12]

A. L. Skubachevskii, The first boundary value problem for strongly elliptic differential-difference equations,, J. Differential Equations, 63 (1986), 332. doi: 10.1016/0022-0396(86)90060-4. Google Scholar

[13]

A. L. Skubachevskii., Elliptic Functional Differential Equations and Applications,, Operator Theory: Advances and Applications, 91 (1997). Google Scholar

[14]

A. L. Skubachevskii, Bifurcation of periodic solutions for nonlinear parabolic functional differential equations arising in optoelectronics,, Nonlinear Anal., 32 (1998), 261. doi: 10.1016/S0362-546X(97)00476-8. Google Scholar

[15]

O. V. Solonukha, On a class of essentially nonlinear elliptic differential-difference equations,, Proc. of the Steklov Inst. of Math., 283 (2013), 226. doi: 10.1134/S0081543813080154. Google Scholar

[16]

M. I. Vishik and O. A. Ladyzhenskaya, Boundary value problem for partial differential equations and certain classes of operator equations,, American Mathematical Society Translations, 10 (1958), 223. Google Scholar

show all references

References:
[1]

H. Brésis, Équations et inéquations non linéaires dans les espaces vectoriels en dualitè,, Ann. Inst. Fourier (Grenoble), 18 (1968), 115. doi: 10.5802/aif.280. Google Scholar

[2]

F. E. Browder, Nonlinear elliptic boundary value problems and the generalized topological degree,, Bull. Amer. Math. Soc., 76 (1970), 999. doi: 10.1090/S0002-9904-1970-12530-7. Google Scholar

[3]

H. Gajewski, K. Gróger and K. Zacharias, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen,, Mathematische Lehrbücher und Monographien, 38 (1974). Google Scholar

[4]

Yu. A. Dubinskii, Nonlinear elliptic and parabolic equations,, J. Sov. Math., 12 (1979), 475. doi: 10.1007/BF01089137. Google Scholar

[5]

P. Hartman and G. Stampacchia, On some nonlinear elliptic differential functional equations,, Acta Math. 115 (1966), 115 (1966), 271. doi: 10.1007/BF02392210. Google Scholar

[6]

M. A. Krasnoselskii, Topological Methods in the Theory of Nonlinear Integral Equations,, The Macmillan Co., (1964). Google Scholar

[7]

G. I. Laptev, The first boundary problem for second-order quasilinear elliptic equations with double degeneration,, Differential Equations, 30 (1994), 1057. Google Scholar

[8]

J.-L. Lions, Quelques Methodes de Resolution de Problemes Aux Limities Non Lineaires,, Dunod, (1969). Google Scholar

[9]

S. I. Pokhozhaev, Solvability of nonlinear equations with odd operators,, Funkcional. Anal. i Prilo\v zen, 1 (1967), 66. Google Scholar

[10]

A. V. Razgulin, Rotational multi-petal waves in optical systems with 2-D feedback,, Chaos in Optics. Proc. SPIE, 2039 (1993), 342. Google Scholar

[11]

I. V. Skrypnik, Nonlinear elliptic and parabolic equations,, J. Sov. Math., 12 (1979), 555. Google Scholar

[12]

A. L. Skubachevskii, The first boundary value problem for strongly elliptic differential-difference equations,, J. Differential Equations, 63 (1986), 332. doi: 10.1016/0022-0396(86)90060-4. Google Scholar

[13]

A. L. Skubachevskii., Elliptic Functional Differential Equations and Applications,, Operator Theory: Advances and Applications, 91 (1997). Google Scholar

[14]

A. L. Skubachevskii, Bifurcation of periodic solutions for nonlinear parabolic functional differential equations arising in optoelectronics,, Nonlinear Anal., 32 (1998), 261. doi: 10.1016/S0362-546X(97)00476-8. Google Scholar

[15]

O. V. Solonukha, On a class of essentially nonlinear elliptic differential-difference equations,, Proc. of the Steklov Inst. of Math., 283 (2013), 226. doi: 10.1134/S0081543813080154. Google Scholar

[16]

M. I. Vishik and O. A. Ladyzhenskaya, Boundary value problem for partial differential equations and certain classes of operator equations,, American Mathematical Society Translations, 10 (1958), 223. Google Scholar

[1]

Peter I. Kogut, Olha P. Kupenko. On optimal control problem for an ill-posed strongly nonlinear elliptic equation with $p$-Laplace operator and $L^1$-type of nonlinearity. Discrete & Continuous Dynamical Systems - B, 2019, 24 (3) : 1273-1295. doi: 10.3934/dcdsb.2019016

[2]

Fabrizio Colombo, Davide Guidetti. Identification of the memory kernel in the strongly damped wave equation by a flux condition. Communications on Pure & Applied Analysis, 2009, 8 (2) : 601-620. doi: 10.3934/cpaa.2009.8.601

[3]

Dorina Mitrea, Marius Mitrea, Sylvie Monniaux. The Poisson problem for the exterior derivative operator with Dirichlet boundary condition in nonsmooth domains. Communications on Pure & Applied Analysis, 2008, 7 (6) : 1295-1333. doi: 10.3934/cpaa.2008.7.1295

[4]

Heinz-Jürgen Flad, Gohar Harutyunyan. Ellipticity of quantum mechanical Hamiltonians in the edge algebra. Conference Publications, 2011, 2011 (Special) : 420-429. doi: 10.3934/proc.2011.2011.420

[5]

Karim Boulabiar, Gerard Buskes and Gleb Sirotkin. A strongly diagonal power of algebraic order bounded disjointness preserving operators. Electronic Research Announcements, 2003, 9: 94-98.

[6]

Bernard Dacorogna. Necessary and sufficient conditions for strong ellipticity of isotropic functions in any dimension. Discrete & Continuous Dynamical Systems - B, 2001, 1 (2) : 257-263. doi: 10.3934/dcdsb.2001.1.257

[7]

Ait Ben Hassi El Mustapha, Fadili Mohamed, Maniar Lahcen. On Algebraic condition for null controllability of some coupled degenerate systems. Mathematical Control & Related Fields, 2019, 9 (1) : 77-95. doi: 10.3934/mcrf.2019004

[8]

Ryutaroh Matsumoto. Strongly secure quantum ramp secret sharing constructed from algebraic curves over finite fields. Advances in Mathematics of Communications, 2019, 13 (1) : 1-10. doi: 10.3934/amc.2019001

[9]

Huyuan Chen, Feng Zhou. Isolated singularities for elliptic equations with hardy operator and source nonlinearity. Discrete & Continuous Dynamical Systems - A, 2018, 38 (6) : 2945-2964. doi: 10.3934/dcds.2018126

[10]

Phuong Le. Liouville theorems for stable weak solutions of elliptic problems involving Grushin operator. Communications on Pure & Applied Analysis, 2020, 19 (1) : 511-525. doi: 10.3934/cpaa.2020025

[11]

Salvatore Rionero. On the nonlinear stability of ternary porous media via only one necessary and sufficient algebraic condition. Evolution Equations & Control Theory, 2014, 3 (3) : 525-539. doi: 10.3934/eect.2014.3.525

[12]

Dung Le. On the regular set of BMO weak solutions to $p$-Laplacian strongly coupled nonregular elliptic systems. Discrete & Continuous Dynamical Systems - B, 2014, 19 (10) : 3245-3265. doi: 10.3934/dcdsb.2014.19.3245

[13]

Xianjin Chen, Jianxin Zhou. A local min-orthogonal method for multiple solutions of strongly coupled elliptic systems. Conference Publications, 2009, 2009 (Special) : 151-160. doi: 10.3934/proc.2009.2009.151

[14]

J. García-Melián, Julio D. Rossi, José Sabina de Lis. A convex-concave elliptic problem with a parameter on the boundary condition. Discrete & Continuous Dynamical Systems - A, 2012, 32 (4) : 1095-1124. doi: 10.3934/dcds.2012.32.1095

[15]

Patrick Winkert. Multiplicity results for a class of elliptic problems with nonlinear boundary condition. Communications on Pure & Applied Analysis, 2013, 12 (2) : 785-802. doi: 10.3934/cpaa.2013.12.785

[16]

Khadijah Sharaf. A perturbation result for a critical elliptic equation with zero Dirichlet boundary condition. Discrete & Continuous Dynamical Systems - A, 2017, 37 (3) : 1691-1706. doi: 10.3934/dcds.2017070

[17]

Mahamadi Warma. Parabolic and elliptic problems with general Wentzell boundary condition on Lipschitz domains. Communications on Pure & Applied Analysis, 2013, 12 (5) : 1881-1905. doi: 10.3934/cpaa.2013.12.1881

[18]

Piero Montecchiari, Paul H. Rabinowitz. A nondegeneracy condition for a semilinear elliptic system and the existence of 1- bump solutions. Discrete & Continuous Dynamical Systems - A, 2019, 0 (0) : 1-18. doi: 10.3934/dcds.2019241

[19]

Cai-Ping Liu. Some characterizations and applications on strongly $\alpha$-preinvex and strongly $\alpha$-invex functions. Journal of Industrial & Management Optimization, 2008, 4 (4) : 727-738. doi: 10.3934/jimo.2008.4.727

[20]

Samir EL Mourchid. On a hypercylicity criterion for strongly continuous semigroups. Discrete & Continuous Dynamical Systems - A, 2005, 13 (2) : 271-275. doi: 10.3934/dcds.2005.13.271

2018 Impact Factor: 0.545

Metrics

  • PDF downloads (5)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]